# SDR HKGA20140423001

- Difficulty date: April 19, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N680AX
- Make and model: Swrngn SA227AC
- Aircraft serial: AC680
- Aircraft time: 15,313 hours, 32,618 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 2734000047
- Part serial: C092
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE RT AILERON OTBD HINGE LOCATION WHEN PERFORMING INSPECTION IAW SA227 SERVICE LETTER 227-SL-060.  R & R RT AILERON WITH A SERVICEABLE AILERON.
